# SDR SWAA2021081303976

- Difficulty date: July 27, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 21,036 hours, 9,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727D THRU STA 767 RH TRANS ANGLE HAS CORROSION IN SEVERAL AREAS MARKED. / REMOVED AND REPLACED R/H FWD TRANSITION FROM STA 727 TO STA 767 PER SRM 53-00-53-2R-05 AND SRM 51-40-02. SEE 1314460 FOR PARTIAL WORK ACCOMPLISHED P/N 146A7502
